Affordable Access

Access to the full text

The Precise Norm of a Class of Forelli-Rudin Type Operators on the Siegel Upper Half Space

Authors
  • Zhou, Lifang1
  • Fan, Yun1
  • Lu, Jin2
  • 1 Huzhou University, Huzhou, 313000, China , Huzhou (China)
  • 2 Anhui University, Hefei, 230039, China , Hefei (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1537–1546
Identifiers
DOI: 10.1007/s10473-021-0508-3
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

The precise Lp norm of a class of Forelli-Rudin type operators on the Siegel upper half space is given in this paper. The main result not only implies the upper Lp norm estimate of the Bergman projection, but also implies the precise Lp norm of the Berezin transform.

Report this publication

Statistics

Seen <100 times